# SDR CAL950558

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14241
- Make and model: Boeing 7372C0
- Aircraft serial: 20070
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 420
- Part time: 68,543 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .5 INCH CRACK IN FRAME AT BS 420 BETWEEN S20L AND S21L AND A .5 INCH CRACK IN FRAME AT BS 420 S22L.  REPAIR WAS INSTALLED IAW BOEING DRAWING 65C25113A AND SRM 51-30-2.  (M)
